Equilibrium Existence for Large Perfect Information Games. / Ritzberger, Klaus; Alos-Ferrer, Carlos.

In: JOURNAL OF MATHEMATICAL ECONOMICS, Vol. 62, 01.01.2016, p. 5-18.

Research output: Contribution to journalArticlepeer-review

Published

Abstract

This paper provides a novel existence theorem for subgame perfect equilibria of potentially large extensive form games with perfect information and continuous preferences, allowing for infinite horizon and infinite action spaces. The approach is based on the properties of the topology on the space of outcomes and differs from all previous approaches in the literature. Furthermore, the existence proof relies on a new algorithm that is independent of the horizon, hence can also be applied to infinite-horizon games.
Original languageEnglish
Pages (from-to)5-18
Number of pages14
JournalJOURNAL OF MATHEMATICAL ECONOMICS
Volume62
Early online date30 Oct 2015
DOIs
Publication statusPublished - 1 Jan 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27246196